CSpace
Cofinitary groups, almost disjoint and dominating families
Hrusak, M; Steprans, J; Zhang, Y
2001-09-01
Source PublicationJOURNAL OF SYMBOLIC LOGIC
ISSN0022-4812
Volume66Issue:3Pages:1259-1276
AbstractIn this paper we show that it is consistent with ZFC that the cardinality of every maximal cofinitary group of Sym(omega) is strictly greater than the cardinal numbers sigma and a.
Language英语
WOS Research AreaMathematics ; Science & Technology - Other Topics
WOS SubjectMathematics ; Logic
WOS IDWOS:000171193400016
PublisherASSN SYMBOLIC LOGIC INC
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16328
Collection中国科学院数学与系统科学研究院
Affiliation1.York Univ, Dept Math, N York, ON M3J 1P3, Canada
2.Acad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Hrusak, M,Steprans, J,Zhang, Y. Cofinitary groups, almost disjoint and dominating families[J]. JOURNAL OF SYMBOLIC LOGIC,2001,66(3):1259-1276.
APA Hrusak, M,Steprans, J,&Zhang, Y.(2001).Cofinitary groups, almost disjoint and dominating families.JOURNAL OF SYMBOLIC LOGIC,66(3),1259-1276.
MLA Hrusak, M,et al."Cofinitary groups, almost disjoint and dominating families".JOURNAL OF SYMBOLIC LOGIC 66.3(2001):1259-1276.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hrusak, M]'s Articles
[Steprans, J]'s Articles
[Zhang, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hrusak, M]'s Articles
[Steprans, J]'s Articles
[Zhang, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hrusak, M]'s Articles
[Steprans, J]'s Articles
[Zhang, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.